Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Terrible cough with associated cheat and stomach pain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

User :   Hello
Doctor :   hi
Doctor :   how can i help u
User :   I've had a terrible cough for over a week.
User :   I have no other symptoms
User :   I can't even sleep due to coughing so much
Doctor :   is it a dry cough or a wet cough
User :   Most of the time dry
User :   Sometimes though I cough so much I throw up
Doctor :   is there chest pain associated with the cough
User :   Yes, a lot. And my stomach too
Doctor :   after exposure to dust
User :   No
Doctor :   or any other allergens
Doctor :   what aggravates cough
User :   I've been in this environment for months now...
User :   And running or movoing around a lot
User :   But I just cough randomly.. And it's been like this for over a week
Doctor :   did u take ny medications for it
User :   I've taken nyquil and other over-the-counter medications
Doctor :   ok
User :   None of which have helped for more than 30 minutes or so
Doctor :   the cough thats
Doctor :   dry is due to allergy
Doctor :   nothing to worry
User :   SO you think I should take some claritin or something?
Doctor :   yu can use Grilinctus syrup for 3 times a day for 1 week

Doctor :   5ml 3 times a day
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor